@article{SPS_1972__6__198_0, author = {Rao, Murali}, title = {Doob's decomposition and Burkholder's inequalities}, journal = {S\'eminaire de probabilit\'es de Strasbourg}, volume = {6}, year = {1972}, pages = {198-201}, mrnumber = {375457}, zbl = {0232.60033}, language = {en}, url = {http://dml.mathdoc.fr/item/SPS_1972__6__198_0} }
Rao, Murali. Doob's decomposition and Burkholder's inequalities. Séminaire de probabilités de Strasbourg, Tome 6 (1972) pp. 198-201. http://gdmltest.u-ga.fr/item/SPS_1972__6__198_0/
[1] Martingale Transforms, Ann. Math. Stat. 37 (1966), 1494-1504. | MR 208647 | Zbl 0306.60030
:[2] A decomposition for L'-bounded martingales, Ann. Math. Stat. 39 (1968), 134-138. | MR 221573 | Zbl 0185.45102
:[3] On the convergence of Martingale transforms, Z. Wahrscheinlichkeitstheorie und Verw.Gebiete 19 (1971), 319-322. | MR 300328 | Zbl 0208.44003
;[4] Probability and Potentials, Blaisdell (1966). | MR 205288 | Zbl 0138.10401
: